Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


just got my labs
Aug 15, 2010

could you me help me understand this my %cd4pos.lymph came back at 16.5 and was marked low,my RBC was3.58 low,hemoglobin was 11.0 low,eGFR was 49 low,CREATININE SERUM HIGH 1.16,CALCIUM 8.4 LOW, exactly what does this mean?i was on kaletra an reyatayz then,im not undectacble now its at 60 an my c4 is 495,im now on truvada and reyatayz for the last 2 weeks,recently you had disagreed with one of my regimens which infact you were right an they were wrong,they apologized,wow,now im upset with these labs hopefully you can tell me what theses things mean,thank you

Response from Dr. Holodniy

It would be helpful to know what all these counts were before you got these values. Your RBC and hemoglobin are slightly low, which indicates you have some anemia. That could be due to a variety of things (meds, nutrition, other medical problems, iron defiiciency, menstruation, etc). Your creatinine is slightly elevated and your eGFR is decreased meaning that there might be something going on with your kidney function. That could be due to a variety of things (HIV meds like truvada, other meds, other medical problems, etc). You need to have that checked out further, and whether this is new, like after you started to truvada, or this has been ongoing. Your calcium level is slightly low and could be related to kidney issues, nutritional issues, or other medical problems. I am not concerned about the blip in HIV viral load. I would predict on the next test it will be undetectable again. Your CD4% is low and your CD4 count is essentially normal. So in general, you are in pretty good shape HIV control-wise.



Previous
use of septrin in hiv treatment
Next
fluoxetina y atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement